| Model Number |
D334DRG |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient had both atrial tachycardia (at)/ atrial fibrillation (af) and nonsustained vt episode at approximately the same time due to what appears to be emi.The device remains in use.No patient complications have been reported as a result of this event.